Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 97, NWS Jacksonville, FL

November 7, 2007Baker County, Gilchrist County, Suwannee County, Florida

NWS Jacksonville, FL issued this red flag warning at Nov 7, 2007, 3:06 PM EST for Baker County, Gilchrist County, Suwannee County, Florida. It took effect at Nov 8, 2007, 11:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2007, 3:06 PM EST (20:06 UTC)
In effect from
Nov 8, 2007, 11:00 AM EST
Expired
Nov 8, 2007, 4:00 PM EST
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Gilchrist County, FL, Suwannee County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 072006
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EST WED NOV 7 2007

FLZ030>032-036-037-040-GAZ153-154-165-166-072115-
/O.CAN.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
306 PM EST WED NOV 7 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
RED FLAG WARNING. RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET
DURATION CRITERIA FOR RED FLAG WARNING.

$$

FLZ020>023-035-072200-
/O.UPG.KJAX.FW.A.0103.071108T1600Z-071108T2200Z/
/O.NEW.KJAX.FW.W.0097.071108T1600Z-071108T2200Z/
/O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-GILCHRIST-
306 PM EST WED NOV 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST
THIS AFTERNOON.

VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE
WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 25%. IN
ADDITION...NORTHERLY WINDS AROUND 10 TO 15 MPH WILL CONTINUE.

LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED
DURATIONS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR
DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS.

$$

GAZ132>136-149>151-162-163-072200-
/O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
/O.CON.KJAX.FW.A.0103.071108T1800Z-071108T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
306 PM EST WED NOV 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON
DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY
AFTERNOON. 

VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE
WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 25%.

LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED
DURATIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN GEORGIA
WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR
DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS.

$$

FLZ024-025-072200-
/O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
NASSAU-DUVAL-
306 PM EST WED NOV 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES COUPLED WITH GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE
WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 30%. IN
ADDITION...NORTHERLY WINDS AROUND 15 MPH WITH GUSTS TO 20 MPH ARE
EXPECTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR DURATIONS OF FOUR OR
MORE CONSECUTIVE HOURS...OR FOR AN HOUR OR MORE WITH SUSTAINED
WINDS OF 15 MPH OR STRONGER.

$$

GAZ152-164-072200-
/O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
BRANTLEY-CHARLTON-
306 PM EST WED NOV 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE
WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 20%.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

$$

ECZ
3 follow-up statements
000 
WWUS82 KJAX 072225
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 PM EST WED NOV 7 2007

FLZ020>023-035-081030-
/O.EXP.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
/O.CON.KJAX.FW.W.0097.071108T1600Z-071108T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-GILCHRIST-
525 PM EST WED NOV 7 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY DUE TO LOW RH...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM THURSDAY.

HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT AGAIN ON
THURSDAY FOR DURATIONS OF 4 TO 6 HOURS. THEREFORE...A RED FLAG
WARNING HAS BEEN ISSUED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR DURATIONS OF
FOUR OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

GAZ132>136-149>151-162-163-081030-
/O.EXP.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
/O.CON.KJAX.FW.A.0103.071108T1800Z-071108T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
525 PM EST WED NOV 7 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO 
LOW RH...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON.

LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED
DURATIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 25 PERCENT FOR DURATIONS OF FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

FLZ024-025-GAZ152-164-072330-
/O.EXP.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/
NASSAU-DUVAL-BRANTLEY-CHARLTON-
525 PM EST WED NOV 7 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

CARROLL
000 
WWUS82 KJAX 080917
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 AM EST THU NOV 8 2007

FLZ023-082100-
/O.CAN.KJAX.FW.W.0097.071108T1600Z-071108T2200Z/
/O.NEW.KJAX.FW.A.0104.071109T1500Z-071109T2200Z/
BAKER-
417 AM EST THU NOV 8 2007

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY. 

HUMIDITY VALUES ARE EXPECTED REMAIN ABOVE 35 PERCENT TODAY SO THE
RED FLAG WARNING HAS BEEN CANCELLED.

HUMIDITY VALUES WILL FALL BELOW 35 PERCENT LATE FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR 4 TO 6 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND
WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>151-162-163-081030-
/O.CAN.KJAX.FW.A.0103.071108T1800Z-071108T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
417 AM EST THU NOV 8 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FIRE WEATHER WATCH. 

HUMIDITY VALUES ARE EXPECTED REMAIN ABOVE 25 PERCENT TODAY SO THE
FIRE WEATHER WATCH HAS BEEN CANCELLED FOR THIS AFTERNOON. 


$$

FLZ020>022-035-082100-
/O.NEW.KJAX.FW.A.0104.071109T1500Z-071109T2200Z/
/O.EXT.KJAX.FW.W.0097.071108T1600Z-071108T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
417 AM EST THU NOV 8 2007

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 4 PM
EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM
11 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. 

HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT THIS AFTERNOON
FOR DURATIONS OF 4 TO 5 HOURS. 

HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY
MORNING THROUGH FRIDAY AFTERNOON FOR 4 TO 6 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR DURATIONS OF
FOUR OR MORE CONSECUTIVE HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ024-025-030>032-036-040-082100-
/O.NEW.KJAX.FW.A.0104.071109T1500Z-071109T2200Z/
NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-MARION-
417 AM EST THU NOV 8 2007

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY
MORNING THROUGH FRIDAY AFTERNOON FOR 4 TO 6 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

MZ
000 
WWUS82 KJAX 081918
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EST THU NOV 8 2007

FLZ020>022-035-090730-
/O.UPG.KJAX.FW.A.0104.071109T1500Z-071109T2200Z/
/O.NEW.KJAX.FW.W.0098.071109T1500Z-071109T2200Z/
/O.CON.KJAX.FW.W.0097.000000T0000Z-071108T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
218 PM EST THU NOV 8 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON DUE TO LOW RELATIVE HUMIDITY OVER THE SUWANNEE VALLEY...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY 
DUE TO LOW RELATIVE HUMIDITY ACROSS THE SUWANNEE VALLEY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

HUMIDITY VALUES WILL FALL BELOW 35 PERCENT THIS AFTERNOON FOR
DURATIONS OF 4 TO 5 HOURS.
 
HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY
MORNING THROUGH FRIDAY AFTERNOON FOR 4 TO 6 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR DURATIONS OF
FOUR OR MORE CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FLZ023>025-030>032-036-040-090730-
/O.UPG.KJAX.FW.A.0104.071109T1500Z-071109T2200Z/
/O.NEW.KJAX.FW.W.0098.071109T1500Z-071109T2200Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-MARION-
218 PM EST THU NOV 8 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY
DUE TO LOW RELATIVE HUMIDITY FOR PORTIONS OF INLAND NORTHEAST 
FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY
MORNING THROUGH FRIDAY AFTERNOON FOR 5 TO 6 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

MKT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 7, 2:55 PM EST, 11 minutes earlier.

Area forecast discussion, Nov 7, 2:55 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EST WED NOV 7 2007

.SHORT TERM...SURFACE COLD FRONT IS NOW POSITIONED WELL OFFSHORE
AND EXTENDING BACK THROUGH SOUTH FLORIDA. DRY AIR IS BUILDING IN
BEHIND THE FRONT WITH COLD AIR ADVECTION TAKING PLACE. HIGH
PRESSURE IS CENTERED OVER ARKANSAS...WITH A SLIGHT ONSHORE...MAINLY
NORTH TO NORTHEAST...FLOW AROUND THE PERIPHERY OF THE HIGH LEADING
TO SOMEWHAT HIGHER DEW POINTS. MODELS AND THE 12Z KJAX SOUNDING
INDICATE SOME DEGREE OF LOW LEVEL MOISTURE THROUGH APPROXIMATELY
900 MB OR 3000 TO 3500 FEET. THIS IN COMBINATION WITH COOL
TEMPERATURES IS SOMEWHAT LIMITING OUR MIXING HEIGHTS...WHICH IN
TURN IS PREVENTING DEW POINTS FROM COMPLETELY LOWERING TO EXPECTED
CRITICALLY DRY LEVELS. DESPITE THIS...HEATING HAS ALLOWED FOR A
FEW GUSTY WINDS TO MIX DOWN FROM THESE LOWEST LEVELS LEADING TO
BORDERLINE LAKE WIND ADVISORY CRITERIA JUST ALONG THE COAST.
HOWEVER...FEEL THAT OVERALL THESE WINDS WILL REMAIN JUST BELOW
THIS CRITERIA...WITH ONLY BRIEF MOMENTS OF WINDS 20 MPH GUSTING TO
30 MPH.

FOR TONIGHT...DECOUPLING AND COOL DRY AIRMASS WILL LEAD TO BELOW
NORMAL TEMPERATURES. THE COLDEST LOCATIONS WILL BE
INLAND...ESPECIALLY INLAND SOUTHEAST GEORGIA WHERE DRYING AND
NORTHERLY FLOW OVER LAND HAS LED TO THE GREATEST COOLING.
TEMPERATURES MAY BRIEFLY TOUCH FREEZING IN A FEW NORMALLY COLDER
LOCATIONS. DO NOT EXPECT THESE TEMPERATURES TO MEET THE DURATION
TO REQUIRE A FREEZE WARNING. DID ADD PATCHY FROST FOR COLD
LOCATIONS WITH ENOUGH RESIDUAL LOW LEVEL MOISTURE WHERE DECOUPLING
WILL BE GREATEST.

FOR THURSDAY...EXPECT BELOW NORMAL TEMPERATURES ONCE
AGAIN...ALTHOUGH SLIGHTLY HIGHER THAN TODAY AS THE RIDGE SHIFTS
EASTWARD AND WEAKENS SLIGHTLY. DESPITE A SMALL INCREASE IN
MOISTURE...PRECIPITATION CHANCES WILL BE MINIMAL.

.LONG TERM...IN LOOKING AT THE SATELLITE IMAGERY ACROSS THE
NORTHERN HEMISPHERE THERE ARE INDICATIONS THAT A PROGRESSIVE PATTERN
CHANGE IS COMING FOR THE EXTENDED. SEVERAL TROUGHS AND SHORT WAVES
ARE APPROACHING THE WESTERN CONUS THAT WILL HELP TO BREAK DOWN THE
DOMINANT RIDGING PATTERN IN THE SOUTHEAST. FOR NOW...CONDITIONS
WILL GENERALLY REMAIN DRY WITH A SLIGHT INCREASE IN DAYTIME HIGHS
THROUGH EARLY NEXT WEEK WITH LOWS A FEW DEGREES BELOW NORMAL.
MODELS ARE INDICATING THAT THESE SHORT WAVES APPROACHING THE
WESTERN CONUS ATTM WILL BE DOMINANT FOR NEXT WEEK ACROSS THE
CONUS. GFS/ECM/DGEX ARE HINTING AT A GULF LOW THAT WILL TRACK
ACROSS THE AREA BY MID WEEK. GIVEN MODEL DISCREPANCY DO NOT WANT
TO SPECULATE ON EXACT TIMING OR IMPACTS. HOWEVER...IF MODELS ARE
CORRECT THEN ACTIVE WEATHER IS IN STORE.

&&

.AVIATION...VFR CONDITIONS WILL PERSIST THROUGH AROUND 06Z...WITH
CEILINGS SLOWLY LOWERING TO AROUND 3000 FT (MVFR CONDITIONS)
AFTERWARDS. THIS IN IN RESPONSE TO MOISTURE ADVECTING OFF THE
ATLANTIC OCEAN...OVER-RIDING A LAYER OF COOLER AND DRIER LAYER
UNDERNEATH. THUS...HAVE BEEN WHOLESALE CHANGES TO THE TAFS. SITE GNV
WILL BE LAST TO EXPERIENCE THESE CEILINGS.

&&

.MARINE...GRADIENT IS BEGINNING TO RELAX FROM THE NORTH...WITH
BUOY 41008 INDICATING SUSTAINED NORTHERLY WINDS BETWEEN 15 AND 20
KNOTS. THUS...WILL DOWNGRADE SCA TO SCEC FOR GEORGIA NEARSHORE
LEG WITH AFTERNOON PACKAGE...WITH OTHER LEGS CONTINUING SCA
CONDITIONS THROUGH AT LEAST THURSDAY (WITH COMBINED WINDS/SEAS
CRITERIA FOR 1 ADDITIONAL PERIOD...THEN BASED UPON SEAS). FLORIDA
OFFSHORE LEGS WILL LIKELY CONTINUE TO EXPERIENCE SCA GUIDELINES
THROUGH FRIDAY MORNING.

&&

.FIRE WEATHER...DEWPOINTS HAVE SLOWLY CREPT DOWN...HOWEVER A LARGE
PORTION OF NORTHEAST FLORIDA WILL NEED MEET DURATION CRITERIA.
THUS...WILL DROP SEVERAL NE FLORIDA COUNTIES FROM THE WARNING.
THURSDAY...WILL CONTINUE FIRE WX WATCH FOR SE GA FOR THURSDAY DUE TO
MARGINAL CONDITIONS...WITH RED FLAG WARNING FOR MAINLY SUWANNEE
VALLEY REGION OF NE FL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  33  64  34  69 /   0   0   0   0
SSI  47  63  47  68 /   0   0   0   0
JAX  40  66  42  69 /   0   0   0   0
SGJ  48  66  49  69 /   0  10  10   0
GNV  38  68  41  71 /   0   0   0   0
OCF  40  69  43  72 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR BAKER-
     COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-SUWANNEE.

     RED FLAG WARNING FROM 11 AM TO 5 PM EST THURSDAY FOR BAKER-
     COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.

GA...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR FERNANDINA BEACH
     TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 5 PM EST THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM.

&&

HURLBUT/ZAPPE/KERNS
Hazardous weather outlook, Nov 7, 4:56 AM EST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
456 AM EST WED NOV 7 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080900-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
456 AM EST WED NOV 7 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...RED FLAG WARNING IN EFFECT FOR MOST OF THE AREA TODAY...

...MODERATE TO HIGH RISK OF RIP CURRENTS...

COOLER AND DRY WEATHER CONDITIONS CAN BE EXPECTED TODAY AND WITH
CRITICALLY LOW RELATIVE HUMIDITIES THE FIRE DANGER WILL INCREASE.
PLEASE REFER TO THE LATEST FIRE WEATHER PRODUCTS FOR MORE
INFORMATION.

BUILDING SURF CONDITIONS AND INCREASING WINDS WILL LEAD TO A MODERATE
TO HIGH RISK OF RIP CURRENTS TODAY. THE HIGHER RISK AREA WILL BE
MAINLY BE SOUTH OF ST AUGUSTINE WHERE BREAKERS COULD APPROACH 5 TO 7
FEET LATER TODAY AND OVERNIGHT.

COLDER MINIMUM TEMPERATURES ARE EXPECTED BY LATE TONIGHT. ISOLATED
LOCATIONS IN INTERIOR SOUTHEAST GEORGIA MAY BRIEFLY DIP TO NEAR
FREEZING BY THURSDAY MORNING. A WIDESPREAD FREEZE DOES NOT APPEAR
LIKELY AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES ON
THURSDAY DUE TO ROUGH SURF CONDITIONS

CONTINUED DRY WEATHER CONDITIONS CAN BE EXPECTED THURSDAY AND
FRIDAY. PLEASE REFER TO THE LATEST FIRE WEATHER PRODUCTS FOR
UPDATES AND POSSIBLE RED FLAG WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 8:09 PM ESTRed Flag WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union21 hr
Nov 7, 3:02 AM ESTFire Weather WatchJAXBaker, Gilchrist, Suwannee25 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.